MathSciNet Relay Station
MathSciNet bibliographic data
MR1975510 60J65 (60J25)
Matsumoto, Hiroyuki; Yor, Marc On Dufresne's relation between the probability laws of exponential functionals of Brownian motions with different drifts. In honor of Joseph Mecke. Adv. in Appl. Probab. 35 (2003), no. 1, 184–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement